Trauma-Informed Organizations: Community of Practice
Event on 2017-06-27 09:00:00
Trauma-Informed Organizations: Community of Practice will be held June 27th, 2017 from 9:00am-12:00pm. Sonoma County ACEs Connection and partners brings you together to raise awareness about Adverse Childhood Experiences and resiliency. This Community of Practice Session will help each participant to continuously improve their knowledge and ability to share ACEs science with fidelity, as well as to realize important core values in the work. ACEs and Resiliency Fellowship Participants, including Master Trainers and Presenters are invited to attend this session. Master Trainers will be registered by our staff as their participation is required. Presenters will register by purchasing a Presenter Program Participant ticket. We also invite up to 35 community members to join us. Please purchase a community member ticket. Fee Waiver & Payment Please type in the discount code "WAIVER" if you need to waive the cost for this event. (Enter this code by clicking the "Enter Promotional Code" blue text just above the green registration button.) If you can support future activities by purchasing a ticket, please choose to pay with credit card or check when you register. Agenda: Agenda Length of Activity Time Welcome 10 min 9:00 ACE Interface’s “Understanding Neuroscience, Epigenetics, Adverse Childhood Experiences, and Resiliency” (Master Trainer Participants) 30 min 9:10 Speakers – Brian Farragher 45 min 9:40 Break 10 min 10:25 Speaker- Brian leading Interactive activity 45 min 10:35 Fellowship Impact to Date and Future Opportunities – Elizabeth Najmabadi 30 min 11:20 Closing 10 min 11:50 Presenter Learning Objectives: 1. The Parallel between traumatized clients, stressed staff, pressured organizations. 2. Collective disturbance. How staff relationships can adversely impact consumer outcomes. 3. Identifying and interrupting the reenactment triangle. Presenter: Brian Farragher, MSW, MBA Brian Farragher, LMSW, MBA – Brian assumed the role of Executive Director at the Hanna Boys Center in June of 2014. Prior to joining Hanna Brian served as the Executive VP / COO of ANDRUS, located in Yonkers, NY. Brian has worked in the field of childhood mental health and child welfare for over 30 years & during the past 13 years he worked closely with Dr. Sandra Bloom and the staff at Andrus to implement the Sanctuary Model, a trauma informed system of care. Nine years ago Brian led the creation and development of the Sanctuary Institute, which offers training and consultation to other organizations seeking to implement the Sanctuary Model. Brian has presented at regional, national & international conferences and written articles on developing trauma-sensitive treatment programs & reducing the use of physical interventions in residential settings. In January of 2009, Brian received the Samuel Gerson Nordlinger Child Welfare Leadership Award (2009), presented by the Alliance for Children and Families. Award recognizes individuals who make outstanding contributions to the child welfare field or the national public policy process to advance quality services for children and families. In 2010 he co-authored Destroying Sanctuary: The Crisis in Human Service Delivery Systems, with Dr. Bloom. In 2013 they released their second book Restoring Sanctuary: A New Operating System for Trauma Informed Systems of Care. Brian has published numerous articles on trauma informed care and restraint reduction. Brian received an MSW from Fordham University in 1984 and an MBA from Iona College in 2007. Brian lives in Sonoma with his wife of 27 years, Anne, and has two adult children, Katie and Brian, who live on the east coast. In the case of course cancellation, fees will be returned to applicants via eventbrite.100% refunds must be requested in writing to firstname.lastname@example.org by June 23, 2017 at 5:00pm. Otherwise refunds will not be granted after June 23rd and 100% of the payment will be forfeited. To request a refund, go to Tickets in your Evenbrite account, find your order, then select "Request a Refund." Your organizer should respond within 1 week (2 business days if you paid using paypal) and when issued, refunds can take up to 5 business days to show on your account (7 business days outside the U.S.). This program is pending approval by the California Board of Registered Nursing, Provider #CEP 12787, Contact Hours XX of continuing education credits, awarded by the County of Sonoma, Department of Health Services. Course meets the qualifications for 3 hours of continuing education credit for LMFTs, LCSWs as required by the California Board of Behavioral Sciences. The Sonoma County Behavioral Health Division is approved by the California Association of Marriage and Family Therapists to sponsor continuing education for LMFTs, LCSWs, & LPCCs. Sonoma County Behavioral Health Division maintains responsibility for this program/course and its content. Provider Number 135030, Exp. 02/06/2018 This course has been approved by California Board of Registered Nursing, B.R.N Provider No. 10298 expires 5/31/2018. The next session will be held July 25th 2017.
at Sonoma County Office of Education
5340 Skylane Blvd
Santa Rosa, United States